Subgroup Separability of Certain HNN Extensions

Wong, P.C. (1993) Subgroup Separability of Certain HNN Extensions. Rocky Mountain Journal of Mathematics, 23 (1). pp. 391-394. ISSN 0035-7596, DOI

Full text not available from this repository.
Official URL:
Item Type: Article
Uncontrolled Keywords: HNN extension; One-relator group; Subgroup separable
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Science > Institute of Mathematical Sciences
Depositing User: Ms. Juhaida Abd Rahim
Date Deposited: 31 Mar 2015 05:09
Last Modified: 31 Mar 2015 05:09

Actions (login required)

View Item View Item